# SDR CALA9700690

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 986-995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FLOOR WEB AT STA 986 TO 995, RBL 43.  THE CRACKED AREA WAS REMOVED IAW SRM 51-40-2, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-3, AND 51-10-3.
